# SDR ASOA00048

- Difficulty date: May 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- Aircraft time: 32,438 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT STR NR 10 CRACKED.  MAINTENANCE REPAIRED CRACK FOLLOWING EO 120-57-0097 WHICH OUTLINES PROCEDURES FOR STR 10 CRACK REPAIR.  (X)
